MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing, if further information will become available a follow-up report will be submitted.
 
Event or Problem Description
The customer alleged no function of the operating table was possible, either from the remote control nor the column keypad.No device reset was possible due to the column was in a too low position.No harm was reported in relation to this allegation.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
During investigation a defect remote control was identified.The remote control was exchanged and the operating table was working as intended according to the customer.It could not be confirmed that the whole operating table did not work.The column keypad was available as an independent control unit in case the remote control is not available or defect.It is believed the user did not use the column keypad correctly, therefore a total loss of function was alleged.To initiate a movement command from the column keypad the green unlock button needs to be pressed prior any movement button.This is different from the remote control and ensures no movement button is pressed unintentionally.The reset button is also available and reachable in case the table is in the lowest position but some efforts to reach the button are necessary in this case.Because of the defect remote control and the inadequate knowledge of the column keypad, a reset would not have helped in the alleged event.Based on this no further action is necessary.
 
Event or Problem Description

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
MDR Report Key12306607
Report Number3007143268-2021-00013
Device Sequence Number19750529
Product Code GDC
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1604788
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1